# SDR TWAA9906303

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION IN SKIN AT STA 965, LONGERON 22L, LOWER AFT CABIN AIR OUTFLOW VALVE NOZZLE.  REMOVED OLD CORRODED PART, INSTALLED NEW INTERNAL DOUBLER.  CUTOUT DAMAGED EXTERNAL SKIN AND INSTALLED FILLER AND DOUBLER PER ARA 13509 AND SRM 53-04.
